# SDR QXEA2019032200135

- Difficulty date: March 19, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,024 hours, 30,044 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RIGHT HAND MLG BOTH BRAKES EXCESSIVELY HOT AND SMOKING.  NO ADVERSE BRAKING AND/OR STEERING NOTED WHILE TAXIING. REMOVED FROM SERVICE. CLEANED AND INSPECTED WHEEL ASSY'S.  NO HEAT DAMAGE OR DISCOLORATION NOTED. THERMAL RELIEF PLUGS DID NOT RELEASE TIRE PRESSURE. WHEELS WAS NOT OVERHEATED AS DETERMINED BY CMM 3-1573 TASK 32-48-32-280-801-A STEP 5.D.(1). NOTE: BRAKE ASSY'S SHOWED NO SIGNS OF HEAT DAMAGE OR DEFECTS. NO PARTS REPLACED.
